We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Just wondering if anyone else had no issues what-so-ever when they went off their BC.
I was first on some pill (sry ladies this was a few years ago and the ol' brain ain't what it used to be ) and, after I decided it made me listless and killed my sex drive, I went on the NuvaRing, but I quit that after 3-4 months or so, and from there I just winged it with condoms or...well...nothing.
Now that I think about it, I don't remember by cycle being interrupted at ALL. I don't remember any weird side effects, or 12 day periods, or no period for three months, or super heavy bleeding, or....anything out of the ordinary.
sorry I gotta give some sort of a background to see if anything is telling.....
I did have the tendency to get yeast infections a lot when I was younger (my mom practically force-fed me cranberry juice for, like, forever). I also had pretty bad cramps when I was in HS (I started menstruating when I was 12) enough to make me puke and stay home from school, so I went to the Dr and they gave me two different pills, something with an "N" word and Vioxx (this turned out to be pulled off the shelves because of side effects that were causing deaths; I didn't take it for very long). They have tapered off now, or maybe its just that I can handle it. I have always had PMS mood swings, and I was also in therapy for depression and anger issues. Those have recently subsided, and I'm able to get a handle on myself without any meds, thanks to my best friend, DH. But my period has been faithfully on time every month, save for a couple times, once I was three days early (this past month in fact) and another time I was 5 days late but with a BFN POAS test.
So ANYWAY.....sorry for the tangent.....I am concerned about my fertility. Is there any chance that taking BC or any of the above reasons a cause for concern?
I've never needed birth control so I have no first hand experience, but from what I have heard and read, you shouldn't have problems getting pregnant from being on them. If you're not on anything except condoms, and you have regular cycles, in theory you should be having a regular ovulation. If there was anything wrong, it would be something else.